mgoloubenko (mgoloubenko) wrote in vaginapagina,
mgoloubenko
mgoloubenko
vaginapagina

Starting Birth Control Pills

Hello Lovelies,
So I have decided to go on the pill for a variety of reasons. I began to take my pill on Sunday( the 5th) which was the first day of my period. My period normally lasts 4 days at most. Unfortunately, since I've started taking the pills my period seems to have been extended as I am now experiencing it for a week since it is Sunday (the 12th). I am no longer getting deep red blood, but brown discharge almost like spotting. I actually still have what feel like period cramps. I was wondering if this is normal and when the spotting should end? Because in two weeks I will be on the sugar pills of the pack, and I don't want to end up having my period for two weeks of each month. : /  Please let me know your thoughts and thank you very much in advance!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments